# SDR DXTA2022042560940

- Difficulty date: April 25, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N554QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0297
- Aircraft time: 283 hours, 161 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE: MAIN ENTRY DOOR HANDLE REQUIRES LARGE AMOUNT PRESSURE TO PUSH HANDLE DOWN CLOSE POSITION AND ALSO TO OPEN FROM INSIDE, ALSO NOTE FROM OUTSIDE HANDLE TOO. (SEE VIDEO). REPEAT RIGHT UP "CORRECTIVE ACTION" PERFORMED SERVICING OF THE MED LOCKING PIN LUBRICATION IAW CE680A AMM 12-20-40, OPS CHECKS GOOD.
